Doctor insights on:
Causes Of Non Itchy Rash On Both Sides Of Face
I have got this red spotty itchy rash under my cheek on the left side of my face, i was just wondering what it could be, what could have caused this?
Most bumps and blotches on a newborn baby are harmless and clear up by themselves. By far the most common skin problem in infants is diaper rash. Diaper rash is an irritation of the skin caused by dampness, urine, or feces. Most babies who wear diapers will have some type of diaper rash. However, there are other skin disorders that can cause rashes. These are usually not serious unless ...Read more
Really itchy rash on one side of face that was in the sun. What can I do to even out color and stop itch?
Depends: You should treat the symptoms with a mild topical steroid and see if that helps. If this is really one-sided then this may be a sun-sensitivity problem, meaning something other than a sunburn. The change in skin tone may even out with time. You should probably see your doctor. ...Read moreSee 1 more doctor answer
I have an intensely itchy rash to one side of my face that is spreading quickly to my jawline and neck. It's happened before but i can't figure it out
Hives?: If the rash is spreading rapdily within hours, it is possibly hives, see an allergist, especially if it happened before. If the rash is spreading over days, it could be a contact allergy and I have seen such rashes as a reaction to plastic cellphone cases, if you hold the phone against your cheek. An allergist can help you figure it out. ...Read moreSee 1 more doctor answer
I have itchy rash that started on my thighs about 3 to 4 weeks ago, and now it has developed on my face. What could be the cause? Could it be hiv
What can I do about a itchy rash that I am developing on my stomach, chest, back, neck, and is slowly showing on the side of my face?
Eczema: Do you have a history of allergies, asthma, or atopic dermatitis? If so, you may be experiencing an eczema flare. I would start by using an otc product like aveeno eczema therapy and an otc hydrocortisone. If that does not improve your problem in a week, i would see a dermatologist. ...Read moreSee 1 more doctor answer
My mum was taking actonel and now she can't go out into the sun because of red itchy rash on her face. Could this be a side effect?
Absolutely: Actonel can make you extremely sensitive to sun exposure, and you may easily develop sunburns. Always use sun protection when taking this med—long sleeves, pants, broad-brimmed hat, sunblock/screen of at least #30 spf applied several minutes before going out into sun. Make sure sunscreen blocks both uva & uvb. Discuss this side effect with doc who prescribed it. ...Read more
Probably allergy: It could be something else. You need to be examined by a dermatologist who can then recommend treatment. ...Read more
What can be the cause of an itchy rash on the side of the breast and a cough that has lasted for a few weeks?
- Talk to a doctor live online for free
- Causes of non itchy rash on skin on face
- Causes of itchy rash on lower side of face
- Causes of non itchy rash on hands
- Ask a doctor a question free online
- Causes of itchy rash on left side stomach
- Causes of rash and red spots on sides of face
- Causes of itchy rash on both arms
- Causes of itchy rash on left and right side of chest
- Talk to a dermatologist online